ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Fekete-Szegö Problem of Functions Associated with Hyperbolic Domains

Journal: Sahand Communications in Mathematical Analysis (Vol.14, No. 1)

Publication Date:

Authors : ; ; ; ;

Page : 73-88

Keywords : Analytic functions; Starlike functions; Convex functions; Fekete-Szegö problem;

Source : Download Find it from : Google Scholarexternal


In the field of Geometric Function Theory, one can not deny the importance of analytic and univalent functions. The characteristics of these functions including their taylor series expansion, their coefficients in these representations as well as their associated functional inequalities have always attracted the researchers. In particular, Fekete-Szegö inequality is one of such vastly studied and investigated functional inequality. Our main focus in this article is to investigate the Fekete-Szegö functional for the class of analytic functions associated with hyperbolic regions. To further enhance the worth of our work, we include similar problems for the inverse functions of these discussed analytic functions.

Last modified: 2019-04-28 14:13:45